Optimization of Positive Generalized Polynomials Under l^p Constraints
Journal of convex analysis, Tome 5 (1998) no. 2, pp. 353-38
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1998_5_2_a8,
author = {L. Baratchart and M. Berthod and L. Pottier},
title = {Optimization of {Positive} {Generalized} {Polynomials} {Under} l^p {Constraints}},
journal = {Journal of convex analysis},
pages = {353--38},
year = {1998},
volume = {5},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a8/}
}
L. Baratchart; M. Berthod; L. Pottier. Optimization of Positive Generalized Polynomials Under l^p Constraints. Journal of convex analysis, Tome 5 (1998) no. 2, pp. 353-38. http://geodesic.mathdoc.fr/item/JCA_1998_5_2_a8/